# SDR CALA2014071600939

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 48,371 hours, 17,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620116
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK PAX CABIN FLOOR AT STATION RBL 45.50 FLOORBEAM AREA FOUND 2 EACH FASTENER HOLES CRACKED IN FLOORBEAM LAYER CABIN FLOOR.  REPAIRED IAW UAL ECRA 5320-02276 REV FORM 44.0008 ITEM 1 TO 19 ACCOMPLISHED.
